No Cover Image

Journal article 675 views

Higher-resolution convection schemes for flow in porous media on highly distorted unstructured grids

Sadok Lamine, Michael G. Edwards

International Journal for Numerical Methods in Engineering, Volume: 76, Issue: 8, Pages: 1139 - 1158

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/nme.2335

Published in: International Journal for Numerical Methods in Engineering
Published: 2008
URI: https://cronfa.swan.ac.uk/Record/cronfa5723
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 8
Start Page: 1139
End Page: 1158